# SDR VNAA2017062311101

- Difficulty date: June 23, 2017
- Submitted: June 24, 2017
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 31,230 hours, 30,465 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, I, A

## Discrepancy

RT A/I DUCT WARNING MSG WAS DISPLAYED AT CRUISE ALTITUDE OF FL280 FROM BDL TO ORD. FOLLOWED QRH AND SELECTED WING A/I TO OFF POSITION THEN GOT A L BLEED DUCT WARNING MSG. WHEN A/C CLOSED BLEED VALVES, OPENED RAM AIR VALVE AND DESCENDED TO FL100. DECLARED EMERGENCY AND DIVERTED. DTW MX C/W OPS CHECK OF AILC, OPS CHECK GOOD.
